I started my depo shots April 2016. I had bleed for one week in May. Bleed one week stoped for a few days then started bleeding again in June. The, the bleeding stopped for a few days and started again and I bleed for another week in July. And then had not had a period since. Now it's December and I've started spotting. I don't know why This is happening or what to do? Had this happened to anyone else?
It's very common to have irregular bleeding for the first 2 or 3 shots, whilst your body adjusts to Depo Provera. For most women, their periods then stop altogether until they come off it, although some get occasional spotting, especially when their next shot is due.
You can reduce this by getting your shot at the earliest point (in the 2 week window you are usually given).
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2012 • 1 answer
Posted 15 Jan 2014 • 2 answers
Posted 14 Apr 2014 • 2 answers
Posted 10 Mar 2015 • 1 answer
Posted 15 May 2015 • 1 answer